# SDR USAA920081452

- Difficulty date: July 30, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 61,837 hours, 27,686 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537123500800
- Condition: Loose
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL-C6-MAJOR REPAIR - PLAY ON RUDDER HINGE FITTING NR 7 AT VERTICAL STABILIZER STA 5605 RIB NR 11.  REPLACED RUDDER HINGE FITTING NR 7 AT VERTICAL STABILIZER STA5605 RIB NR 11 IAW A320 AMM 55-36-41.  (S)
